# SDR JGVR20230706001

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 13,199 hours, 8,708 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA ON THE AFT SPAR LOWER CLIP NEAR WS 27-29 LOCATED IN THE RH MAIN LANDING GEAR WHEEL WELL, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS IAW TEXTRON FIELD REPAIR FR-680-0164-11922.
